I think you really need to give it more time, as you were cross tapering and need to wait until the paxil is out of your system. ZOloft is a great drug and you need to just give it time to work. I was on it when I had my baby and loved the drug, just give it time!!!
Thank you for your reply - it means a lot :-). I will do. I'm hoping it will kick in sooner...may need to increase my dose. Did you have any problems taking it in pregnancy? I'm so scared of harming baby xx
For me, Zoloft seems to work fairly well. I know with me, any time I adjust or switch meds (under the direction of my doctor), I do notice some increased anxiety. Are you in counseling right now? I know for me, the best way to deal with the anxiety was a combination of the therapy and medication....keep us posted!
Hello. No I'm not having counselling. I've been on wait list gor nhs for over a year and can't afford to go privately. Tjis should be such a happy time of my life...am so sick of things never going smoothly for me...when will it be turn?! Sorry to rant!! Thanks for your reply xx
It's not that simple. Paxil is known to be stronger in its affinity for serotonin receptors than Zoloft, and is very hard to stop taking if you've been on it for awhile. There's absolutely no evidence that starting a new drug before you've withdrawn successfully from the old one works, though I'm sure some people do it well. Your taper off Paxil has been very fast. I would have recommended stopping the Paxil completely before switching, and it appears you're suffering some paxil withdrawal symptoms now. I also don't know that Zoloft is any safer for someone having a child, although given it isn't as strong in action it might be a tad safer. Also, as to the above post about Paxil being out of your system, I keep reading that on here, but Paxil and Zoloft both leave the body very quickly, within hours. It's the brain trying to adapt that's the problem, not the drug being in the system. I hope this all works out for you.
By the way, I'm not trying to be pessimistic here, just want you to be vigilant and keep your psychiatrist on his or her toes. Peace.